# SDR A6WA202208158279

- Difficulty date: August 15, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 38,656 hours, 37,326 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Seat Track
- Part number: NPA
- Part serial: NSA
- Condition: Corroded
- Location: Fs409+16 To Fs40
- Part time: 38,656 hours, 37,326 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE SEAT RAIL FS409+16 TO FS409+112 HAS SEVERAL AREAS WITH CORROSION ***AIRCRAFT REMOVED FROM SERVICE ***** INSTALLED NEW SEAT RAIL REF CRJ200 AMM 53-01-11-400-802 AND DWG 601R38312 REV-H
